Publication
Title
High magnetic ordering temperature in the perovskites (x=0.0, 1.0, 2.0)
Author
Abstract
Language
English
Source (journal)
Journal of solid state chemistry. - London
Publication
London : 2012
ISSN
0022-4596
Volume/pages
194(2012), p. 48-58
ISI
000308896400009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.10.2012
Last edited 01.02.2018
To cite this reference